Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 391-395 (2008)

Range-commutativity maps on *-algebras

A. Taghavi

Mazandaran University

Abstract: Let A and B be *-algebras, it is shown that if $\phi$ be a linear map from A into B such that $\phi(x^p)$ commutes with $\phi(x^\ast)$ for all x in A then the range of $\phi$ is commutative. The paper also studies other conditions for commutativity range of $\phi$ on *-algebra A.

Keywords: *-algebra, operator algebra, commutativity preserving map.

Classification (MSC2000): 46J10; 47B48

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition